# SDR CALA0600210

- Difficulty date: June 14, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 35,054 hours, 3,997 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005501
- Part serial: P1216C
- Condition: Failed
- Location: Apu Bay
- Part time: 25,761 hours, 2,890 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

A FLIGHT ATTENDANT AT ROW 34 REPORTED AN ELECTRICAL AND SMOKY ODOR SHORTLY AFTER LEVEL OFF AT FL 360 EN ROUTE TO EWR.  NO SMOKE WAS VISIBLE.  THE ODOR WAS ONLY MOMENTARY.  THE FLIGHT WAS CONTINUED TO EWR WHERE IT LANDED WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND THE APU HAD FAILED AND LEAKED OIL INTO THE PACK DUCTS.  THE APU WAS REMOVED AND REPLACED IAW MM 49-11-01.  IN ADDITION, THE LT AND RT ACM'S AND HEAT CONDENSERS, AND RT HEAT EXCHANGER WERE REMOVED AND REPLACED.  A PACK BURNOUT PROCEDURE WAS PERFORMED AND THE RECIRCULATION FILTERS WERE REPLACED.  OPERATIONAL CHECKS WERE GOOD AND A HIGH POWER RUN WAS PERFORMED WITH NO SMOKE OR ODORS OBSERVED.
